# SDR UALA2010071902588

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,816 hours, 20,833 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425402
- Part serial: 259
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BATTERY WILL NOT CHARGE.  BATTERY CHARGER NOT OPERATIVE. REPLACED APU BATTERY CHARGER PER MM. OPS CK OKAY.
